# SDR SWAA2014102333340

- Difficulty date: October 19, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 35,894 hours, 21,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Defective
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT NOSE SKIN INBD CTR FASTENER HOLE DEFECTIVE.  R & R SLAT IAW MM.
